# SDR ASAA2015120814154

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 28,831 hours, 8,855 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10785
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 28,838 hours, 8,856 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ANNUNCIATOR LIGHT CAME ON DURING RECALL, AFTER ENGINE START THEN EXTINGUISHED WHEN MASTER CAUTION WAS PRESSED.  NO OTHER LIGHT.  ACFT GROUNDED.  BITE CHECK OF NR 1 PACK/ZONE TEMP CONTROLLER SHOWS, THIS PACK TCV, FAULT.  R & R LT TEMP CONTROL VALVE IAW AMM 21-51-10.  BITE, OPS AND LEAK CHECK GOOD.
